MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC

STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC
Model Number 5921-034-135
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported tourniquet cuffs devices are not working and not inflating.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, visual inspection of the elbow junctions and tubing to cuff adapters revealed no separation.The quick connect o-rings and overall integrity of the connectors appeared to be in-tact with no visual indication of damage.The tubing was clear with no visual kinks, bends, or distress.The entire cuff appeared intact with no obvious signs of rips, tears, pilling, fraying, or lacerations.The returned complaint device passed functional testing.However, in light of the information provided by our field service representatives, we could dislodge both of the o-rings, thereby confirming the reported event.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause is improper connection to pump.The instructions for use (ifu) state: warnings: - it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.- avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: - before beginning the procedure, verify compatibility of all devices and accessories.- prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.- secure the cuff fasteners to ensure that the cuff stays in place during the procedure.- if the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.- inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key16625136
Report Number3020163307-2023-00105
Device Sequence Number14769488
Product Code KCY
UDI-Device Identifier00885825016173
UDI-Public00885825016173
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT DEVIC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2024
Device Model Number5921-034-135
Device Catalogue Number5921-034-135RR
Device Lot Number0000192980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown